# SDR AALA2018120399014

- Difficulty date: November 27, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N326RP
- Make and model: Boeing 737-8
- Aircraft serial: 44456
- Aircraft time: 677 hours, 258 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Sensor
- Condition: Out Of Adjust
- Location: Stab Position
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, STABILIZER OUT TRIM LIGHT ILLUMINATED AND TAKEOFF WAS ABORTED AT APROXIMATELY 100 KIAS.  THE LIGHT EXTINGUISHED ON TAXI TO GATE. RTO SYSTEM ACTIVATED ON ABORT. TROUBLESHOTS STAB OUT OF TRIM LIGHT IAW IFIM 27-41-00-810-807 IN ADDTION ACCOMPLISHED STABILIZER POSITION SENSOR ADJUSTMENT TEST IAW AMM 22-11-31-820-801. OPERATION AND INDICATION CHECKS GOOD.
